A new class of generalized q-close-to-convex functions is defined and investigated using the quantum calculus. Distortion theorems, the rate of growth of coefficients and some other interesting properties of this class are studied. Relevant connections to various known results are also pointed out. The technique of this paper may motivate further research.
Digital Object Identifier (DOI)
Inayat Noor, Khalida
"On Generalized q-Close-to-Convexity,"
Applied Mathematics & Information Sciences: Vol. 11
, Article 15.
Available at: https://dc.naturalspublishing.com/amis/vol11/iss5/15